# SDR CA140424002

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 150`, THE ENGINE LOST POWER AND THE PILOT WAS FORCED INTO A LANDING IN A FIELD WHERE A WET DENSE CROP OF COTTON WAS LOCATED.  DURING LANDING THE PROPELLER STRUCK THE GROUND AND THE ACFT LOOPED RESULTING IN SUBSTANTIAL DAMAGE.
